Aa
A
A
A
Close
Birth Control (Contraception) Community
6.43k Members
Avatar universal

bloody discharge

i've been on yaz for about four months now and it seems like for the last two i've had blood discharge all the time, is this normal, how do i get it to go away? help
1 Responses
Avatar universal
i had the same problem... except i was bleeding the entire first month on yaz... i then had a bloody discharge for the next three months... my doctor said to stay on yaz for 4 months and if it didnt stop, to switch pills... she said that yaz wasnt working for me because it wasnt a tri-cyclen pill... i was used to ortho tri cyclen low, for 2 years... the switch just didnt work right for my body...
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.